# SDR AU000390

- Difficulty date: April 19, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Brush Block
- Part number: 4E13113
- Condition: Misinstalled
- Location: Propeller De-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE DE-ICE SYSTEM CENTER BRUSH BLOCK TERMINAL INCORRECTLY INSTALLED.  PROPELLER AMMETER IN LINE TERMINALS MELTED.
